# SDR CA980506007

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Part number: A24P17OJ
- Condition: Misinstalled
- Location: Dc System
- Part time: 4,177 hours
- Component: Raythn, 1293800161
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN REFERENCE TO ELECTRICAL LOAD DISTRIBUTION, DC POWER LEFT WIRING DIAGRAM MANUAL ATA 24-61-02, WIRE NR A2-4-P170-J WAS CONNECTED TO TERMINAL NR 5 INSTEAD OF TERMINAL NR 1.  IN THIS SITUATION, THE LEFT GENERATOR WAS HARD TO COME ON LINE AFTER THE ENGINE START. THIS OCCURRED ONLY AFTER BATTERY START WITHOUT GROUND POWER.  PART TC:  4,966.
